Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/73383
Title: On the different kinds of separability of the space of Borel functions
Authors: Osipov, Alexander, V
Issue Date: 2018
Publisher: Walter de Gruyter GmbH
Citation: Osipov Alexander. On the different kinds of separability of the space of Borel functions / Alexander Osipov // Open Mathematics. — 2018. — Vol. 16. — P. 740-746. — DOI: 10.1515/math-2018-0070.
URI: http://hdl.handle.net/10995/73383
SCOPUS ID: 85050654065
WOS ID: 000439350100001
PURE ID: 7636355
ISSN: 2391-5455
DOI: 10.1515/math-2018-0070
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
10.1515-math-2018-0070.pdf470,49 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.